MathSciNet Relay Station
MathSciNet bibliographic data
MR2144330 60G20
Prakasa Rao, B. L. S. Minimum $L_1$-norm estimation for fractional Ornstein-Uhlenbeck type process. ; translated from Teor. Ĭmovīr. Mat. Stat. No. 71 (2004), 160--168 Theory Probab. Math. Statist. No. 71 (2005), 181–189
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement